Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An anisotropic locally hyperbolic quadratic space
HTML articles powered by AMS MathViewer

by Inta Bertuccioni PDF
Proc. Amer. Math. Soc. 85 (1982), 529-530 Request permission

Abstract:

We construct a semilocal normal domain $A$ and a quadratic space over $A$, which is locally hyperbolic but anisotropic. This answers a question of H. Bass.
References
  • Hyman Bass, Quadratic modules over polynomial rings, Contributions to algebra (collection of papers dedicated to Ellis Kolchin), Academic Press, New York, 1977, pp. 1–23. MR 0472799
  • M.-A. Knus, M. Ojanguren, and R. Sridharan, Quadratic forms and Azumaya algebras, J. Reine Angew. Math. 303(304) (1978), 231–248. MR 514682
  • P. Samuel, Lectures on unique factorization domains, Tata Institute of Fundamental Research Lectures on Mathematics, No. 30, Tata Institute of Fundamental Research, Bombay, 1964. Notes by M. Pavman Murthy. MR 0214579
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A63, 16A16
  • Retrieve articles in all journals with MSC: 15A63, 16A16
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 529-530
  • MSC: Primary 15A63; Secondary 16A16
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660597-2
  • MathSciNet review: 660597